Patient: I was late on my period. The first day I spotted once, the second day only back pain, nausea, and hot flashes, third day only brown when i wiped, the fourth day I bleed a lot on and off. There were hours I did not at all and then all of sudden it would be a lot. Today is the fifth day and it is on and off but a lot less blood. I have had back pain, heart burn, and nausea for a while. The weird thing is that on my period I always have bad cramps in the front but none this time. Its all pain in my lower back and sides. What should i do?
Symptoms: nausea, back pain, headache, heartburn, hot flashes
Doctor: Thank you for question. Your pain and cramping should be examined by a doctor. It is a possibility that you may be pre gnant or have a hormonal problem. It may be a gastrointestinal disorder. Please have your doctor perform a thorough examination and testing in order to determine the source of your pain.Thank you for choosing askthedoctor.com.
Comments / Follow Ups
Guest: i have a question please help me if u can i had a recent miscarriage in feb. when i found out i got on birth control after and switched birth control to depo so my question is am i pregnant bc i took two test it said positive and i also had blood work done and also said the same thing how can i be pregnant while being on the depo shot???